# SDR AUS20031184

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Seal
- Part number: 8000016
- Condition: Worn
- Location: Master Cylinder
- Component: Master Cylinder, Cessna
- Component part number: 50440004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE MASTER CYLINDER SEAL WORN.
